• Users Online: 197
  • Print this page
  • Email this page
CASE REPORT
Year : 2020  |  Volume : 7  |  Issue : 3  |  Page : 127-129

Gemcitabine/cisplatin/pembrolizumab-induced posterior reversible encephalopathy syndrome


Division of Hematology-Oncology, Department of Internal Medicine, Kaohsiung Medical University Hospital, Kaohsiung, Taiwan

Correspondence Address:
Dr. Yuh- Ching Gau
Division of Hematology-Oncology, Department of Internal Medicine, Kaohsiung Medical University Hospital, No. 100, Tzyou 1st Road, Sanmin District, Kaohsiung City 80756
Taiwan
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/JCRP.JCRP_6_20

Rights and Permissions

Posterior reversible encephalopathy syndrome (PRES) is a syndrome related to endothelial dysfunction and disorder in cerebral autoregulation. The clinical manifestations include seizures, headache, mental alteration, and visual disturbance. The causes of PRES are diverse and include renal failure, transfusion, transplantation, endocrine disorders, autoimmune diseases, and cytotoxic and immunosuppressive agents. Various anti-cancer drugs such as gemcitabine and platinum can also cause PRES, and a few case reports have discussed the effect of immunotherapy on PRES. In this article, we present a case who developed PRES after receiving gemcitabine, cisplatin, and pembrolizumab. We also review previous cases with gemcitabine/cisplatin- and immunotherapy-induced PRES. Most of these cases had a good clinical outcome, the resolution of neurologic signs varied from days to weeks.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed207    
    Printed7    
    Emailed0    
    PDF Downloaded48    
    Comments [Add]    

Recommend this journal